MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE HC LINER Ø42/+6MM

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE HC LINER Ø42/+6MM
Model Number 04.01.0127
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 august 2025 reverse shoulder system 04.01.0127 humeral reverse hc liner ø42/+6mm (k170452) lot.2307538: (b)(4) items manufactured and released on 08-aug-2023.Expiration date: 18-jul-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with two similar reported events during the period of review.Clinical evaluation at about 1 year and 7 months the patient came in reporting pain due to a dislocation of the liner from the glenosphere.These events are normally caused by the progression of disease to the soft tissues or the insufficient re-establishment of soft tissue tension after the operation.No further conclusion can be drawn with the elements at hand.Additional component involved (not revised) reverse shoulder system 04.01.0209 lat.Glenosphere 42xø24.5 (k193175) lot.2103993: (b)(4) items manufactured and released on 01-jul-2021.Expiration date: 16-jun-2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with three similar reported events during the period of review (one previous case is related to the same patient).(batch review performed on 11 august 2025) conclusions: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
The patient had a primary shoulder surgery on (b)(6) 2023.On (b)(6) 2025, the patient came in reporting pain due to a dislocation of the liner for the glenosphere.The cause of the dislocation is unknown.The surgeon revised the glenosphere and liner, and the surgery was completed successfully.(mdr 2023-01105) on (b)(6) 2024, the patient came in reporting pain due to a dislocation of the liner for the glenosphere.The cause of the dislocation is unknown.The surgeon revised the glenosphere and liner and the surgery was completed successfully.(mdr 2024-00134) on (b)(6) 2024, the patient came in reporting pain due to a dislocation of the liner for the glenosphere.The cause of the dislocation is unknown.The surgeon revised the liner and the surgery was completed successfully.(mdr 2024-00693) presently, on (b)(6) 2025, at about 1 year and 7 months from the primary, the patient came in reporting pain due to a dislocation of the liner from the glenosphere.The cause of the dislocation is unknown.The surgeon revised only the liner, and the surgery was completed successfully.

Brand Name
SHOULDER SYSTEM
Common Device Name
HUMERAL REVERSE HC LINER Ø42/+6MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22770679
Report Number3005180920-2025-00669
Device Sequence Number18538055
Product Code PHX
UDI-Device Identifier07630040706346
UDI-Public07630040706346
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0127
Device Lot Number2307538
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale